Alert archive / Mississippi / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 503, NWS Jackson, MS

August 22, 2010Forrest County, Jones County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Aug 22, 2010, 5:28 PM CDT for Forrest County, Jones County, Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 22, 2010, 5:28 PM CDT (22:28 UTC)
Expired
Aug 22, 2010, 6:15 PM CDT
In force
47 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Forrest County, MS, Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 121 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2010-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2604 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2010-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2604 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 3:35 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Aug 22, 3:35 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
335 PM CDT SUN AUG 22 2010

.SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)...SURFACE ANALYSIS
THIS AFTERNOON SHOWS THE WEAK SURFACE FRONTAL BOUNDARY STILL DRAPED
ACROSS A LINE ROUGHLY FROM GREENVILLE TO JUST NORTH OF LOUISVILLE.
A FEW THUNDERSTORMS ARE EXPECTED TO PERSIST INTO THE EVENING HOURS
TONIGHT...PRIMARILY ACROSS AREAS SOUTH OF I-20. MID LEVEL DRY AIR IN
COMBINATION WITH DECENT LAPSE RATES AND ABUNDANT LOW LEVEL MOISTURE
WILL BRING THE POTENTIAL FOR DAMAGING WINDS IN EXCESS OF 60MPH WITH
THIS ACTIVITY. THIS POTENTIAL WILL REMAIN MENTIONED IN THE HWO
ACCORDINGLY.

DRIER LOW LEVEL AIR IS LOCATED NORTH OF THE AFOREMENTIONED FRONTAL
BOUNDARY...BUT NOT NEARLY AS IMPRESSIVE AS THE AMOUNT OF DRY AIR IN
THE MID TO UPPER LEVELS CLEARLY EVIDENT ON LATEST WATER VAPOR IMAGERY
AND BACKED UP BY THE 12Z RAOB OUT OF NASHVILLE. THIS DRIER AIR IS
EXPECTED TO FILTER SOUTH ACROSS THE CWA OVERNIGHT...AND BY MORNING
EXPECT THE SURFACE FRONT TO BE LOCATED ACROSS THE SOUTHERN THIRD OF
MS. THE DRY AIR INTRUSION WILL LIMIT CONVECTIVE POTENTIAL FOR
TOMORROW NORTH OF THE BOUNDARY...BUT EXPECT LOW END CHANCES AHEAD OF
IT/GENERALLY ACROSS FAR SOUTHWESTERN ZONES OF THE CWA./ SOME MUCH
DESERVED REPRIEVE FROM THE HUMIDITY CAN BE EXPECTED TOMORROW BEHIND
THE FRONT AS AFTERNOON DEW POINTS FALL INTO THE MID 60S...ESPECIALLY
IN THE NORTHEAST. HEAT INDICES MAY STRUGGLE TO GET TO 100 DEGREES FOR
A GOOD PORTION OF THE AREA...AND WILL BE LETTING THE HEAT ADVISORY
EXPIRE THIS EVENING AS SCHEDULED.

DRIER AIR COUPLED WITH AN EAST-WEST ORIENTED UPPER RIDGE AXIS WILL
KEEP DRY CONDITIONS IN THE FORECAST FOR TUESDAY. HIGHS IN THE MID
90S COUPLED WITH DEW POINTS IN THE LOWER 60S WILL ALLOW A PLEASANT
DAY TO UNFOLD...FREE OF THE HUMIDITY AND CHANCES FOR RAIN.
CONTINUED DRY NORTHERLY FLOW AND CLEAR SKIES WILL PERSIST INTO TUES
NIGHT...AND WIDESPREAD LOWS BELOW 70 DEGREES LOOK LIKELY FOR WED
MORNING.

MAV TEMPS AND POPS LOOKED REASONABLE FOR ALL BUT AFTERNOON HIGHS ON
TUES WHERE A CUT TOWARD THE COOLER NAM GUIDANCE WAS NEEDED. PORTIONS
OF THE PREVIOUS LONG TERM DISCUSSION ATTACHED BELOW. /BK/

.LONG TERM...BY LATE WEEK...A SHORTWAVE TROUGH MOVING EASTWARD
ACROSS SOUTHERN CANADA IS PROGGED TO ABSORB THE EAST COAST
CYCLONE/TROUGH WHILE AMPLIFYING OVER THE EASTERN UNITED STATES.
STRONG SUBSIDENCE WEST OF THE TROUGH AXIS WILL SERVE TO SUBSTANTIALLY
ENHANCE A LOW-LEVEL ANTICYCLONE OVER THE MIDWEST AND GREAT LAKES
REGION. THIS ANTICYCLONE WILL BE ASSOCIATED WITH A SOMEWHAT COOLER
AND SIGNIFICANTLY DRIER AIRMASS...WHICH WILL SURGE SOUTH INTO THE
REGION IN THE WAKE OF A REINFORCING FRONT EXPECTED TO TRAVERSE THE
REGION WEDNESDAY NIGHT. OUTPUT FROM GFS/ECMWF SUGGESTS POST-FRONTAL
DEWPOINTS FALLING INTO THE LOWER 50S...POTENTIALLY SLIGHTLY
LOWER...WITH PWATS IN THE 0.5 TO 0.7 INCH RANGE. PWAT VALUES WILL BE
RUNNING 40 TO 60 PERCENT OF NORMAL THROUGH THE WEEK. IN FACT...BASED
ON CLIMATOLOGICAL RECORDS OF PWAT VALUES AT KJAN...PWATS ARE EXPECTED
TO BE BELOW THE 25TH PERCENTILE THROUGH THE WEEK. GIVEN THESE
ANOMALOUSLY DRY CONDITIONS AREAWIDE...AND IN THE ABSENCE OF ANY
SUBSTANTIAL DEEP-LAYER ASCENT...GENERALLY CLEAR SKIES ARE EXPECTED
THROUGH THE WEEK AND MENTION OF ANY SHOWERS OR STORMS WAS ENTIRELY
REMOVED FROM THE FORECAST FROM TUESDAY THROUGH FRIDAY. THE PASSAGE OF
THE REINFORCING FRONT WILL ONLY BE ACCOMPANIED BY A SLIGHT INCREASE
IN CLOUD COVERAGE DUE TO LOW-LEVEL MOISTURE CONVERGENCE...BUT
CONDITIONS WILL STILL REMAIN TOO DRY WITH LIFT TOO SHALLOW FOR ANY
PRECIP.

AS FOR TEMPERATURES THIS WEEK...GIVEN H85 TEMPERATURES AROUND 19C
PRIOR TO THE PASSAGE OF THE REINFORCING FRONT...AND STRONG MIXING
WITH NEARLY FULL INSOLATION DURING THE DAY...HIGH TEMPERATURES ARE
EXPECTED TO REACH THE MIDDLE 90S ON TUESDAY AND WEDNESDAY.
HOWEVER...MODELS SHOW THAT THE REINFORCING FRONT WILL BE ACCOMPANIED
BY A PRONOUNCED LOW-LEVEL THERMAL GRADIENT IN RESPONSE TO
AMPLIFICATION OF THE EAST CONUS TROUGH...WITH H85 TEMPERATURES
FALLING BY AT LEAST 2C FOLLOWING PASSAGE OF THE FRONT. THE
OPERATIONAL GFS APPEARS TO BE AN OUTLIER IN HOW AGGRESSIVE IT POOLS
COOLER AIR INTO THE REGION. THUS...TEMPERATURES WERE INCREASED
SLIGHTLY ABOVE MEX GUIDANCE TOWARD MEN GUIDANCE FOR THURSDAY AND
FRIDAY...WITH HIGHS RANGING FROM THE UPPER 80S ACROSS THE FAR NORTH
TO THE LOWER AND MIDDLE 90S ACROSS THE SOUTH. LOW TEMPERATURES WILL
GENERALLY BE IN THE 60S GIVEN STRONG NOCTURNAL RADIATION COOLING
WITH THE DRY AIRMASS IN PLACE. THE COOLEST READINGS ARE EXPECTED
WEDNESDAY AND THURSDAY NIGHTS ACROSS NORTHERN AREAS...WHERE LOWS ARE
EXPECTED TO FALL INTO THE LOWER AND MIDDLE 60S WHICH WILL BE SEVERAL
DEGREES BELOW SEASONAL AVERAGES.

BY NEXT WEEKEND...DEEP-LAYER MOISTURE IS EXPECTED TO BEGIN TO RETURN
TO THE REGION AS THE LOW-LEVEL FLOW VEERS FROM NORTHEAST TO
SOUTHEAST AND ADVECTS GULF MOISTURE BACK INTO THE CWA. THIS INCREASE
IN MOISTURE WILL BE ACCOMPANIED BY AN INCREASED CHANCE FOR SHOWERS
AND STORMS...MAINLY ACROSS SOUTHEASTERN AREAS ON SUNDAY. RECENT RUNS
OF THE ECMWF AND A FEW CMC ENSEMBLE MEMBERS INDICATE A SURFACE WAVE
OVER THE NORTHERN GULF OF MEXICO NEXT WEEKEND. THESE SOLUTIONS COULD
IMPLY ENHANCED PRECIP CHANCES OVER PORTIONS OF THE REGION.
HOWEVER...CONFIDENCE IN THESE SOLUTIONS IS LOW...AS A LARGE AMOUNT
OF OTHER GUIDANCE DOES NOT DEPICT THE DEVELOPMENT OF A WAVE. /COHEN/

&&

.AVIATION...MVFR/IFR CONDS XPCTD INVOF THIS AFTERNOONS CONVECTION
WHICH WL CONTINUE MOVING SWD AT 10-15KTS...GRADUALLY INCREASING TO
AT LEAST SCATTERED COVERAGE FOR SRN 2/3 OF OUR CWFA LATER THIS AFTN.
GUSTY WNDS TO NEAR 60 MPH CAN BE XPCTD INVOF THESE STORMS.
OTHERWISE...BROKEN CLOUDS 3-5K FEET THIS AFTERNOON WILL GIVE WAY TO
DRY NRLY FLOW TONIGHT PUSHING LEFTOVER TSRA CLOUD DEBRIS INTO SRN MS.
EXPECT FROPA TO PROGRESS INTO SRN MS BY LATE EVENING...USHERING IN A
STRETCH OF SEVERAL DAYS OF VFR CONDS ACROSS THE CWFA. /40/BK/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  97  69  95 /   6   1   0   4
MERIDIAN      71  98  65  95 /   6   1   0   4
VICKSBURG     71  97  68  96 /   6   1   0   4
HATTIESBURG   75 100  70  97 /  25  11   0   1
NATCHEZ       75  95  71  94 /  19  17   0   2
GREENVILLE    73  97  68  95 /   5   1   0   4
GREENWOOD     72  97  65  95 /   4   1   0   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ018-019-025>066-
     072>074.

LA...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ007>009-015-016-
     023>026.

AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.

&&

BK/COHEN/40
Hazardous weather outlook, Aug 22, 3:13 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
313 PM CDT SUN AUG 22 2010

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
232015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
313 PM CDT SUN AUG 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND MONDAY

ISOLATED TO SCATTERED SEVERE STORMS WILL BE POSSIBLE THROUGH THIS
EVENING...ESPECIALLY FOR LOCATIONS ALONG AND SOUTH OF A GREENVILLE TO
LOUISVILLE LINE. DAMAGING WIND GUSTS BETWEEN 60 AND 70 MPH WILL BE
THE MAIN RISK...ALONG WITH LOCALLY HEAVY RAINFALL AND CONTINUOUS
LIGHTNING.

HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH THIS AFTERNOON AS HEAT
INDICES RISE TO BETWEEN 108 AND 114 DEGREES. COOLER DAYTIME
CONDITIONS ARE EXPECTED ON MONDAY. THE HEAT ADVISORY REMAINS IN
EFFECT UNTIL 7 PM CDT THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

BK

In the hours before

Local storm report, Aug 22, 4:32 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
432 PM CDT SUN AUG 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     MADISON                 32.45N 90.11W
08/22/2010                   MADISON            MS   LAW ENFORCEMENT

            LARGE TREES KNOCKED DOWN POWERLINES AT JONES ST AND MAIN
            ST IN MADISON. MULTIPLE OTHER REPORTS OF TREES DOWN
            AROUND THE CITY OF MADISON.

&&

BK
Local storm report, Aug 22, 4:47 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
447 PM CDT SUN AUG 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     4 SSE LEXINGTON         33.06N 90.02W
08/22/2010                   HOLMES             MS   LAW ENFORCEMENT

            TREES DOWN ALONG HIGHWAY 17

&&

BK
Local storm report, Aug 22, 4:53 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
453 PM CDT SUN AUG 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     2 S PROSPECT            32.52N 89.27W
08/22/2010                   NEWTON             MS   LAW ENFORCEMENT

            SEVERAL REPORTS OF TREES DOWN ACROSS THE COUNTY.

&&

BK
Special weather statement, Aug 22, 5:01 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
501 PM CDT SUN AUG 22 2010

MSZ031-222245-
LOWNDES MS-
501 PM CDT SUN AUG 22 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHEAST OF CALEDONIA AT 500
PM CDT...MOVING SOUTH SOUTHWEST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM AS IT MOVES TOWARD COLUMBUS BY 600 PM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EASTERN LOWNDES COUNTY SHOULD MONITOR THIS STORM CLOSELY.

40
Special weather statement, Aug 22, 5:21 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
521 PM CDT SUN AUG 22 2010

MSZ074-222250-
FORREST MS-
521 PM CDT SUN AUG 22 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTHWEST OF SUNRISE AT 521 PM CDT...MOVING SOUTH AT
10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL FORREST COUNTY SHOULD MONITOR THIS STORM CLOSELY.

BK
Special weather statement, Aug 22, 5:21 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
521 PM CDT SUN AUG 22 2010

MSZ034-035-041-047-222250-
WARREN MS-WASHINGTON MS-HUMPHREYS MS-SHARKEY MS-
521 PM CDT SUN AUG 22 2010

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM DARLOVE TO 3 MILES WEST OF ROLLING FORK AT 522
PM CDT...MOVING SOUTHEAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SHARKEY...SOUTHWESTERN HUMPHREYS...SOUTHEASTERN WASHINGTON
AND EXTREME NORTH CENTRAL WARREN COUNTIES SHOULD MONITOR THESE STORMS
CLOSELY.

COHEN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 1:54 PM CDTSevere Thunderstorm WarningJANLauderdale36 min
Aug 22, 2:43 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale47 min
Aug 22, 2:50 PM CDTSevere Thunderstorm WarningJANYazoo40 min
Aug 22, 3:17 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin43 min
Aug 22, 3:28 PM CDTFlash Flood WarningJANClarke, Lauderdale83 min
Aug 22, 3:31 PM CDTSevere Thunderstorm WarningJANAttala, Leake44 min
Aug 22, 3:49 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Holmes26 min
Aug 22, 3:53 PM CDTSevere Thunderstorm WarningJANHolmes37 min
Aug 22, 4:01 PM CDTSevere Thunderstorm WarningJANLauderdale, Newton29 min
Aug 22, 4:14 PM CDTSevere Thunderstorm WarningJANRankin, Simpson, Smith31 min
Aug 22, 4:20 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba25 min
Aug 22, 4:24 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo36 min
Aug 22, 4:35 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Leake, Neshoba, Newton, Scott and 1 more40 min
Aug 22, 4:44 PM CDTFlash Flood WarningJANWashington91 min
Aug 22, 4:47 PM CDTSevere Thunderstorm WarningJANWashington28 min
Aug 22, 5:15 PM CDTSevere Thunderstorm WarningJANJasper, Jones, Leake, Scott, Smith45 min
Aug 22, 5:16 PM CDTSevere Thunderstorm WarningJANIssaquena59 min
Aug 22, 5:26 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Yazoo49 min
Aug 22, 5:33 PM CDTFlash Flood WarningJANJasper, Scott, Smith117 min
Aug 22, 5:38 PM CDTFlash Flood WarningJANForrest, Jasper, Jones, Smith2 hr
Aug 22, 5:48 PM CDTSevere Thunderstorm WarningJANCovington42 min
Aug 22, 5:51 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson54 min
Aug 22, 6:13 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Marion47 min
Aug 22, 6:23 PM CDTSevere Thunderstorm WarningJANYazoo52 min
Aug 22, 4:12 PM CDTSevere Thunderstorm WarningJANMorehouse48 min
Aug 22, 4:56 PM CDTSevere Thunderstorm WarningJANMorehouse49 min
Aug 22, 3:35 PM CDTSevere Thunderstorm WarningJANAshley40 min
Aug 22, 3:49 PM CDTFlash Flood WarningJANAshley, Chicot116 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.